# SDR SWAA2015031937618

- Difficulty date: January 13, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 88,805 hours, 65,804 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465269
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME OUTER CHORD CRACKED AT BS 400, BETWEEN STRINGER 13L - 14L.  REPAIRED FRAME IAW EO & EA.
